MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM DIST STEM TRIAL 13 STD; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 SROM DIST STEM TRIAL 13 STD; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 257613100
Medical Device Problem Codes Dull, Blunt (2407); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Warringal private (b)(6) 2018 thread stripped -product code d2576134100 - 18x13 trial stem, unknown lot #.
 
Additional Manufacturer Narrative
(b)(4).The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: product complaint # (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.A complaint was received regarding an srom dist stem trial 13 std stating: "thread stripped -product code d2576134100 - 18x13 trial stem, unknown lot #." update: the part was returned to the local engineering department in australia for evaluation: the end of the thread has been impacted causing the first thread to push backwards towards the second thread.This damage to the threads is preventing the neck trail from screwing on.This complaint is due to the impaction damaged caused to the thread.Photographs provided with the engineering assessment can be found in the pc-attachments.From the lot number on the device, mt29715, it was determined that the device was manufactured in october 2011 making it over 7 years old.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.The complaint shall be closed to wear and tear; entered into the complaints database and monitored through trend analysis.Post market surveillance is per sep 419.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM DIST STEM TRIAL 13 STD
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7475178
Report Number1818910-2018-58567
Device Sequence Number19073168
Product Code LXH
UDI-Device Identifier10603295146193
UDI-Public10603295146193
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257613100
Device Lot NumberMT29715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2019
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer11/13/2018
03/13/2019
05/03/2019
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date11/15/2018
03/20/2019
05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1